# SDR DALA2016060304319

- Difficulty date: June 2, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 43,137 hours, 29,713 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER PAN APPROXIMATELY BS 200, AFT EDGE, BETWEEN UPPER EDGE AND BEAM 1 AT MAIN ENTRANCE DOOR.  INNER PAN WAS REPAIRED IAW SRM 52-10-02, REP 2, FIG 201. LENGTH OF CRACKS: 1.800", 2.400".
